Acyclic Edge Coloring of Triangle-Free Planar Graphs
Version of Record online: 6 DEC 2011
© 2011 Wiley Periodicals, Inc.
Journal of Graph Theory
Volume 71, Issue 4, pages 365–385, December 2012
How to Cite
Basavaraju, M. and Chandran, L. S. (2012), Acyclic Edge Coloring of Triangle-Free Planar Graphs. J. Graph Theory, 71: 365–385. doi: 10.1002/jgt.20651
- Issue online: 15 OCT 2012
- Version of Record online: 6 DEC 2011
- Manuscript Revised: 8 FEB 2011
- Manuscript Received: 27 AUG 2009
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!